# SDR DXTA200702046

- Difficulty date: March 23, 2007
- Submitted: March 24, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,592 hours, 3,405 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 16000 FEET AND 230 KIAS, FLAPS WERE SELECTED TO 5 DEGREES, SLATS EXTENDED BUT FLAPS STUCK AT 3 DEGREES AND THE AMBER (FLAPS FAIL) CAS ILLUMINATED.  REMOVED & REPLACED FLAP POWER DRIVE UNIT, ACCOMPLISHED COMPLETE FLAP SYSTEM RIG IAW CE750 MM 27-50-00. OPERATIONALY CHECKS GOOD.
